# SDR SIMA20221111003

- Difficulty date: November 11, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000561
- Aircraft time: 15,963 hours, 10,411 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003387003
- Condition: Dented
- Location: Frms 10-11 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT STRUCK BY JET BRIDGE FOUND DAMAGE TO BE BETWEEN FRAMES 10 AND 11 AND STRINGERS 17L AND 19L TO BE OUT OF LIMITS REQUIRES REPAIR (MAJOR REPAIR)-C/A-PERFORMED PERMANENT REPAIR OF FUSEALGE SKIN BETWEEN FR 10-11 AND STR 17L-19L IAW ENVOY ERS-EJ-53MR-4665
